Discussions that mention lexapro

Back Problems board


Lisa,Hi and I'm happy to see you are getting help for the emotional side of your problems,it has been pointed out to me by many drs that deppresion and chronic pain are common it's very hard learning to live with a life altering disability and so very common to get deppressed but the deppresion can make the pain worse so it is important to get it under control there are a few anti-deppresants that also help with blocking the pain I hope I make since with all I'm telling you and if you have any ?? please I will try to help, when I went to Cl.Clininc a couple of weeks a go this is one thing we did talk about quite a bit,I have been on wellbutrin for close to a couple of months and it wasn't working like I wished the dr told me he wanted me to change to effexor and would make me an app.with the physciatrist so I could also start theaarpy to learn thecniques to help control my pain such as bio-feedback and visual healing which I think is a great idea but the story is I got my app.in the mail fot the physc.and it's for dec.23 what a joke anyway I went to my GP for a lot of reaons and he recommened I stay on the wellbutrin as it works for the pain also and he added lexapro to it the reason beign is effexor is known to have a high rate of causing weight gain and when he told me that I said no thank you I've already gained about 25# since this has happened and I can't stand it!!! He did say it was a good med and not all gain weight but I didn't want to chance it.I don't know anything about the klonopin you are takling about but if it is like valium I would recommend you don't use it long term if you are looking for something for long term anxiety I would recommed buspar.Lisa about a anti-deppresants it needs to be used for a longer term to be effective and when a person has gone through deppresion for a long period of time it takes a while for the body to be able to produce the chemicals it needs to fight dep. on it's on,I don't want to go into the legnthy terms with you but I think it would be wise to research dep. a little so you can understand all the effects it has on our bodies not just emotionally but physically I myself believe a little counseling a long with the meds is important and most drs prescribe it,I know I was looking foward to learning how to deal with my pain in ways other then just meds the dr did tell my pain will be for life no matter what course of treatment I have because of the DDD and arthritis beign so bad.I hope this helps some I have to say that adding the lexapro has semmed to helpme I do feel a bit calmer I'm hoping it continues and I think you will be a lot better off now that you will be getting the help for dep. most people do not understand that it is a chemical inbalance and very treatable!!!I wish you the best and if I can help in anyway I'm here for you!!
Linda